# SDR CALA2012022400120

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 31,139 hours, 12,561 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY SMOKE IN COCKPIT WHEN WE REACHED THE GATE.  TURNED OFF PACKS AND SMOKE STOPPED, WAS DEICED IN DENVER.  NO SMELL AFTER ENG SHUTDOWN.  SMOKE/ODOR IN FLT DECK INSP, FOUND DE-ICE FLUID IN APU INLET AREA. C/W TASK 21-00-01-100- 801, REMOVAL OF CONTAMINATION, CHANGED RECERC FILTERS PER AMM 21-25-01-000-801.  NO FURTHER SMELL OR SMOKE NOTED.
